3 doctors weighed in:

So I took my ranitidine medicine at 12pm and drank half a cup of alcohol at 11pm would that have caused a lot of damage towards me ? I'm worried

3 doctors weighed in
Dr. Georgia Latham
Family Medicine
1 doctor agrees

In brief: It is possible

If you are taking ranitidine, it is most likely because you have a problem with your stomach such as gastroesophageal reflux (heartburn) or ulcers.
You should strictly avoid alcohol if you have either of these conditions. Alcohol lowers the pressure of the valve (sphincter) that keeps acid from coming back up into the esophagus. Alcohol can cause bleeding from your stomach or esophagus.

In brief: It is possible

If you are taking ranitidine, it is most likely because you have a problem with your stomach such as gastroesophageal reflux (heartburn) or ulcers.
You should strictly avoid alcohol if you have either of these conditions. Alcohol lowers the pressure of the valve (sphincter) that keeps acid from coming back up into the esophagus. Alcohol can cause bleeding from your stomach or esophagus.
Dr. Georgia Latham
Dr. Georgia Latham
Thank
Dr. Ed Friedlander
Pathology

In brief: No

But listen, buddy.
This is more alcohol than you need to be drinking, and you are a teenager anyway. Exploring and making mistakes are normal at your age, but you might have really made yourself sick or done something dumb just from the alcohol. Be nicer to yourself.

In brief: No

But listen, buddy.
This is more alcohol than you need to be drinking, and you are a teenager anyway. Exploring and making mistakes are normal at your age, but you might have really made yourself sick or done something dumb just from the alcohol. Be nicer to yourself.
Dr. Ed Friedlander
Dr. Ed Friedlander
Thank
Get help from a real doctor now
Dr. Peter Kurzweil
Board Certified,
47 years in practice
16M people helped
Continue
111,000 doctors available
Read more answers from doctors